# SDR SWAA2014010223737

- Difficulty date: December 30, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 22,565 hours, 9,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT LIGHT ASSEMBLY MISSING.  INSTALLED LIGHT ASSEMBLY IAW AMM.
